# SDR 2022FA0000763

- Difficulty date: December 14, 2022
- Submitted: December 14, 2022
- Operation: General aviation
- Aircraft: N327AR
- Make and model: Boeing 767316
- Aircraft serial: 26327
- Aircraft time: 94,258 hours, 20,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Dented
- Location: Bs 1417 S9-13r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENENCE INSPECTION FOUND 3 DENTS ON ZEE FRAME INNER FLANGE, STA 1417 BETWEEN STR 9R AND STR 13R.
